MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CD4 LOW CTRL 1X2.5ML US-IVD; MIXTURE, HEMATOLOGY QUALITY CONTROL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD MULTI-CHECK CD4 LOW CTRL 1X2.5ML US-IVD; MIXTURE, HEMATOLOGY QUALITY CONTROL
Model Number 349703
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that during use with a bd multi-check cd4 low ctrl 1x2.5ml us-ivd results show extra population in low control.There was no impact to patient.The following information was provided by the initial reporter: customer reporting extra population present in low control only.Normal control looks as expected.Requires a gate adjustment to correct for this.Customer has followed up they ordered 2 vials of catalog 349703 lot 1020 that show this extra population.They have confirmed this did not affect patient data as they noticed the population and were able to gate them out.Quality is aware of this issue and is investigating.Additionally, on 2020-10-07 the fse provided the following additional information: customer has followed up they ordered 2 vials of catalog 349703 lot 1020 that show this extra population.They have confirmed this did not affect patient data as they noticed the population and were able to gate them out.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted mfr report # 2916837-2020-00206 was sent in error.Error was with control not patient samples for clinical use, therefore, this is not considered to be a reportable malfunction.
 
Event or Problem Description

Brand Name
BD MULTI-CHECK CD4 LOW CTRL 1X2.5ML US-IVD
Common Device Name
MIXTURE, HEMATOLOGY QUALITY CONTROL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
MDR Report Key10726257
Report Number2916837-2020-00206
Device Sequence Number2908892
Product Code JPK
UDI-Device Identifier00382903497034
UDI-Public00382903497034
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number349703
Device Catalogue Number349703
Device Lot NumberBM1020
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/04/2020
Supplement Date Received by Manufacturer10/04/2020
Initial Report FDA Received Date10/23/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1